MathSciNet Relay Station
MathSciNet bibliographic data
MR1946518 (2003h:62116) 62K15 (62K05)
Hickernell, Fred J.; Liu, Min-Qian Uniform designs limit aliasing. Biometrika 89 (2002), no. 4, 893–904.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement